Share This Article:

More Results on Singular Value Inequalities for Compact Operators

DOI: 10.4236/alamt.2013.34006    2,617 Downloads   7,014 Views  
Author(s)    Leave a comment

ABSTRACT

The well-known arithmetic-geometric mean inequality for singular values, according to Bhatia and Kittaneh, says that if and are compact operators on a complex separable Hilbert space, then Hirzallah has proved that if are compact operators, then We give inequality which is equivalent to and more general than the above inequalities, which states that if are compact operators, then



Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

W. Audeh, "More Results on Singular Value Inequalities for Compact Operators," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 27-33. doi: 10.4236/alamt.2013.34006.

References

[1] R. Bhatia, “Matrix Analysis, GTM169,” Springer-Verlag, New York, 1997. http://dx.doi.org/10.1007/978-1-4612-0653-8
[2] I. C. Gohberg and M. G. Krein, “Introduction to the Theory of Linear Nonselfadjoint Operators,” American Mathematical Society, Providence, 1969.
[3] R. Bhatia and F. Kittaneh, “The Matrix Arithmetic-Geometric Mean Inequality Revisited,” Linear Algebra and Its Applications, Vol. 428, 2008, pp. 2177-2191. http://dx.doi.org/10.1016/j.laa.2007.11.030
[4] O. Hirzallah, “Inequalities for Sums and Products of Operators,” Linear Algebra and Its Applications, Vol. 407, 2005, pp. 32-42. http://dx.doi.org/10.1016/j.laa.2005.04.017
[5] W. Audeh, F. Kittaneh, Singular value inequalities for compact operators, Linear Algebra and Its Applications, Vol. 437, 2012, pp. 2516-2522. http://dx.doi.org/10.1016/j.laa.2012.06.032
[6] Y. Tao, “More Results on Singular Value Inequalities of Matrices,” Linear Algebra and Its Applications, Vol. 416, 2006, pp. 724-729. http://dx.doi.org/10.1016/j.laa.2005.12.017
[7] X. Zhan, “Singular Values of Differences of Positive Semidefinite Matrices,” SIAM Journal on Matrix Analysis and Applications, Vol. 22, No. 3, 2000, pp. 819-823. http://dx.doi.org/10.1137/S0895479800369840
[8] R. Bhatia and F. Kittaneh, “The Matrix Arithmetic-Geometric Mean Inequality Revisited,” Linear Algebra and Its Applications, Vol. 428, 2008, pp. 2177-2191. http://dx.doi.org/10.1016/j.laa.2007.11.030

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.